# SDR USAA010764

- Difficulty date: June 20, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 51,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND LEFT HAND KEEL BEAM CORRODED .75 INCH DIAMETER BY .020 INCH DEEP, BS 727 PLUS 16, LOWER SURFACE.  DAMAGE REMOVED, KEEL BEAM REPAIRED PER EA 94208.  ACCESS REQUIRES SKIN REPAIR PER SRM 53-30-3, FIG 6.  (M)
